# SDR RRXA991686

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46045
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 1360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO BULKHEAD MOUNT AT Y=1360 BETWEEN LONGERONS 34 LEFT TO 34 RIGHT.  DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGED MOUNT, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED NEW MOUNT IAW DC-8 SRM 51-1-4.
